# SDR YENA2023083001006

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 02977
- Aircraft time: 63,301 hours, 22,513 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#348, SLC-BOS. 'CHEMICAL SMELL LIKE DEICING FLUID ON DESCENT PASSING THROUGH 13,000 UNTIL LANDING; COMPLIED WITH INFO NOTICE 2107-T015 SECTION A ISOLATED TO TYPE 10, (A) 1, C, PER TSM 05-50-00-810-085-B AIRCRAFT IS OK FOR SERVICE.'
